Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Safe to take folic acid and multi-vitamin tablets along with eugest-200 and vitalin forte in pregnancy?

Hi doctor, I recently concieved. My last period was on Nov-26. Local doctor confirmed by my urine test that im pregnant on 11th Jan. Doctor has asked me to revist for my first scanning on 12th Feb. Mean while she has prescribed me to take oral tablets Eugest-200 and Vitalin Forte everynight for 30days which will end on 12th Feb. So, I have already started taking those tablets. But, just want to know if i can take some folic acid and multi-vitamin tablets along with these two which doctor has prescribed. Thanks In advance Aruna
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Eugest is hormone progestrone which is necessary for maintance of pregnancy.I would suggest you to continue taking drugs as advised by your Doctor.
Hope this answers your question.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor